Alert archive / New Jersey / Marine Weather Statements in 2006
Marine Weather Statement 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Sep 9, 2006, 3:06 PM EDT. It took effect at Sep 10, 2006, 2:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2006, 3:06 PM EDT (19:06 UTC)
- In effect from
- Sep 10, 2006, 2:00 PM EDT
- Expired
- Sep 12, 2006, 8:00 PM EDT
- In force
- 54 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 091906 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 306 PM EDT SAT SEP 9 2006 ANZ431-450>455-100315- /X.NEW.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 306 PM EDT SAT SEP 9 2006 ...INCREASING NORTHEAST WINDS AND HIGH SEAS MAY AFFECT THE COASTAL WATERS FROM SUNDAY AFTERNOON INTO MID WEEK... TROPICAL STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE FORECAST WATERS EARLY NEXT WEEK...HOWEVER HIGH SWELLS GENERATED BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATE SUNDAY AND CONTINUE INTO WEDNESDAY. SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO THE COASTAL WATERS EARLY SUNDAY AFTERNOON WITH SEAS EXPECTED TO BUILD TO 5 FEET DURING THE DAY. THE SWELLS WILL CONTINUE TO BUILD SUNDAY NIGHT AND MONDAY...PEAKING MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8 FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE LARGE CIRCULATION OF FLORENCE WELL OFFSHORE WILL CAUSE RATHER BRISK AND GUSTY NORTHEAST WINDS SUNDAY NIGHT INTO MONDAY NIGHT WITH GUSTS UP TO 20 KTS POSSIBLE. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE BAY. MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION. $$ WN
3 follow-up statements
000 FZUS71 KPHI 100057 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 857 PM EDT SAT SEP 9 2006 ANZ431-450>455-101100- /X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 857 PM EDT SAT SEP 9 2006 ...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT THE COASTAL WATERS FROM SUNDAY AFTERNOON INTO MID WEEK... TROPICAL STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE FORECAST WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATE SUNDAY AND CONTINUE INTO WEDNESDAY. SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO THE COASTAL WATERS EARLY SUNDAY AFTERNOON WITH SEAS EXPECTED TO BUILD TO 5 FEET DURING THE DAY. THE SWELLS WILL CONTINUE TO BUILD ON SUNDAY NIGHT AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8 FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE LARGE CIRCULATION OF FLORENCE WILL CAUSE RATHER BRISK AND GUSTY NORTHEAST WINDS ON SUNDAY NIGHT INTO MONDAY NIGHT WITH GUSTS UP TO 20 KNOTS POSSIBLE. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE BAY. MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION. $$ WN/KRUZDLO
000 FZUS71 KPHI 100818 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 AM EDT SUN SEP 10 2006 ANZ431-450>455-101630- /X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 418 AM EDT SUN SEP 10 2006 ...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT THE COASTAL WATERS THIS AFTERNOON INTO MID WEEK... HURRICANE STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE FORECAST WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATER TODAY AND CONTINUE INTO WEDNESDAY. SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO THE COASTAL WATERS THIS AFTERNOON WITH SEAS EXPECTED TO BUILD TO AROUND 4 FEET BY LATE IN THE THE DAY. THE SWELLS WILL CONTINUE TO BUILD TONIGHT AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8 FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE LARGE CIRCULATION OF FLORENCE WILL CAUSE RATHER BRISK AND GUSTY NORTHEAST WINDS TONIGHT INTO MONDAY NIGHT WITH GUSTS AROUND 25 KNOTS EXPECTED. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE BAY. MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION. $$ WN/RK/PO
000 FZUS71 KPHI 101613 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1213 PM EDT SUN SEP 10 2006 ANZ431-450>455-110200- /X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1213 PM EDT SUN SEP 10 2006 ...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT THE COASTAL WATERS THIS AFTERNOON INTO MID WEEK... HURRICANE FLORENCE IS EXPECTED TO PASS WELL EAST OF THE FORECAST WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATER TODAY AND CONTINUE INTO WEDNESDAY. SOUTHEAST SWELLS FROM FLORENCE ARE BEGINNING TO MOVE INTO THE COASTAL WATERS THIS AFTERNOON WITH SEAS EXPECTED TO BUILD TO AROUND 4 FEET BY LATE IN THE THE DAY. THE SWELLS WILL CONTINUE TO BUILD TONIGHT AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8 FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE LARGE CIRCULATION OF FLORENCE WILL CAUSE RATHER BRISK AND GUSTY NORTHEAST WINDS TONIGHT INTO MONDAY NIGHT WITH GUSTS AROUND 25 KNOTS EXPECTED. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE BAY. MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION. $$ WN
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Sep 9, 10:35 AM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Sep 9, 10:35 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1035 AM EDT SAT SEP 9 2006 .UPDATE...DID A QUICK UPDATE TO REMOVE MORNING FOG AND KEPT SUNNY INTO THIS AFTERNOON NORTHERN ZONES. TEMPS LOOK GOOD AND LEFT ALONE. ZEV ------------------PREVIOUS------------------------------------------ .SHORT TERM /TODAY THROUGH MONDAY/... DID NOT CHANGE A LOT TO THE FORECAST ON THIS FIRST DAY BACK. THERE IS SOME PATCHY FOG AROUND MAINLY THE NRN PART OF THE AREA. DEBRIS CLOUDS MOVING OVER CENTRAL FA AT TIME MAY LIMIT ANY GREATER FOG DEVELOPMENT, BUT THOSE CLOUDS ARE MOVING EAST AND, ALL THINGS CONSIDERED, THINK THE SITUATION WARRANTS KEEPING THE MENTION OF FOG EARLY THIS MORNING NORTH. THEN, STAYED WITH LOW CHANCE POPS ABOUT WHERE THEY WERE PREVIOUSLY FOR LATER TODAY INTO TONIGHT. SOME FAIRLY MODEST UPPER AIR SUPPORT WITH A COUPLE OF BRANCHES OF THE NORTHEAST COAST JET SEEMS TO DIMINISH AFTER 18Z AS THE WEAK MID LEVEL TROF ADVANCES, LOSES SOME OF ITS DEFINITION AND BECOMES MORE BROAD. BY 00Z, THERE IS H5 CONVERGENCE OVER US. SOME INSTABILITY IS PROGGED, ALTHOUGH THERE IS, DEPENDING UPON THE MODEL AND THE LOCATION, SOME SUGGESTION OF A PERSISTENT CAP. WINDS AHEAD OF THE FRONT TAKE ON SOMETHING OF A WRLY COMPONENT, THEREBY LIMITING LOWER LEVEL CONVERGENCE. FINALLY, GUIDANCE POPS, INCLUDING TSTM POPS, ARE RATHER LOW. PREV TEMPS TODAY AND TONIGHT LOOKED VERY MUCH LIKE GUIDANCE AND WERE KEPT. WRF AND GFS BEGIN TO DIVERGE ON SUNDAY. THE WRF BRINGS DOWN DRIER AIR THANKS TO FAIRLY STRONG HIGH PRES OVER SERN CANADA. THE GFS DEVELOPS A MOIST SRLY FLOW ABOVE THE SURFACE JUST TO OUR WEST THAT COMBINES WITH A MORE EASTERLY SFC FLOW TO RESULT, AT LEAST, IN SOME LOWER LEVEL CLOUDINESS FOR THE WRN PART OF OUR FA. THE SYSTEM RESPONSIBLE FOR THE SRLY FLOW AT H8 IS A SFC LOW OR INVERTED TROF DEVELOPING AROUND THE MS RVR VALLEY. THE GFS IS FURTHER EAST AND STRONGER WITH THIS THAN THE WRF, THE CAN SEF OR THE ECMWF, AND SO PERHAPS THAT SRLY FLOW IS PROGGED A BIT TOO FAR E IN THE SHORT TERM. THE GFS ALSO GIVES US A MORE MARITIME FLOW THAN THE WRF DOES DURING THIS TIME PERIOD. SINCE THE CANADIAN HIGH IS PROGGED BY BOTH THE GFS AND THE WRF TO STRENGTHEN TO 1031 OR 1032 MB BY 12Z MON, THINK IT POSSIBLE THAT A BIT OF AN ISALLOBARIC COMPONENT TO THE WINDS MIGHT KEEP THEM MORE NRLY. FOR NOW, WE LEANED TOWARD THE LESS CLOUDY SOLUTION. STAT GUIDANCE IS CONSISTENT WITH THE H8 TEMPS PROGGED INTO THE AREA STARTING LATER SUNDAY, AND WITH A ROBUST CANADIAN HIGH DROPPING DOWN WAS NOT GOING TO QUIBBLE. THIS INVOLVED A LTL, BUT ONLY A LTL, LOWERING OF TEMPS SUNDAY THROUGH MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... NO CHANGES TO THE LONG TERM. THE BULK OF THE PREVIOUS DISCUSSION...MEDIUM RANGE MODELS ARE CLOSER WITH THEIR SOLUTIONS FOR THIS FORECAST PERIOD. EXCEPT FOR THE ECMWF, SOLUTIONS IN GENERAL, BRING A MID LEVEL LOW OUT OF THE PLAINS ON MONDAY NIGHT AND INTO THE TENNESSEE/OHIO VALLEY BY MID WEEK. THE ECMWF HANGS THIS FEATURE BACK OVER THE ROCKIES. AROUND THE WEDNESDAY TIME FRAME, THE GFS BECOMES SOMEWHAT OF AN OUTLIER WITH A DEEPER AND LESS PROGRESSIVE MID LEVEL FEATURE. BECAUSE OF THIS, OUR PRECIPITATION ARRIVES LATER COMPARED TO OTHER SOLUTIONS. IN TERMS OF MODEL CHOICE, A BLEND OF THE 06Z GFS WITH THE 00Z ENSEMBLE MEAN USED USED. USING THIS BLEND MEANT LITTLE CHANGE FOR US. LIKE YESTERDAY, WELL CONTINUE TO MONITOR THE THREAT OF A MURKY START TO NEXT WEEK (LOW CLOUDS, DRIZZLE, ETC) WITH HIGH PRESSURE CENTERED TO OUR NORTHEAST. A MORE OPTIMISTIC APPROACH WAS CONTINUED TODAY. FLORENCE IS STILL SLATED TO REMAIN WELL OFF THE EAST COAST, ESPECIALLY WITH THE SOMEWHAT FASTER MID LEVEL TROF NOW FORECAST BY HPC. PLEASE CONTINUE TO REFER TO HPC/TPC PRODUCTS FOR THE OFFICIAL TRACK FORECAST. && .AVIATION... A BKN LAYER OF AC, THE REMNANTS OF A FEW SHOWERS OVER SOUTH CENTRAL PA EARLIER, ARE PASSING ACROSS THE DELAWARE VALLEY EARLY THIS MORNING. SOME FOG HAS FORMED, ESPECIALLY IN THE AREAS WHERE THE CLOUDS ARE FEWEST. I EXPECT CONDITIONS TO CONTINUE TO DETERIORATE IN THE FOG THROUGH AND JUST AFTER SUNRISE. I WROTE SOME MVFR/IFR VSBYS IN PREVAILING AND TEMPO GROUPS IN THE PREFERRED TAF SITES. ONCE THE FOG DIMINISHES, VFR CONDITIONS AND LIGHT WINDS WILL BE ACROSS THE REGION TODAY AND EARLY TONIGHT. && .MARINE... HIGH PRESSURE WILL BRING PLEASANT WEATHER AND LIGHT WIND TO THE WATER TODAY. WINDS WILL SLOWLY BACK AROUND FROM N OR NW THIS MORNING TO SW THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE WATERS THIS EVENING AND WINDS WILL VEER BACK TO N OR NW TONIGHT. THE EFFECTS OF TROPICAL STORM, SOON TO BE HURRICANE FLORENCE WILL BECOME MORE NOTICEABLE SUNDAY AS LONG PERIOD SWELL BEGIN TO ROLL IN. I HAVE BROUGHT SEAS TO 3 TO 5 FT SUNDAY THEN STEADILY UPWARD TO 7 TO 9 FT FOR BOTH MONDAY AND MONDAY NIGHT. THANKS OPC FOR THE COORDINATION. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SHORT TERM...DELISI LONG TERM...KRUZDLO/HPC AVIATION/MARINE...OHARA
Hazardous weather outlook, Sep 9, 4:03 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT SAT SEP 9 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-101000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 403 AM EDT SAT SEP 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME SWELLS AND ENHANCED RIP CURRENTS ARE POSSIBLE BEGINNING MONDAY DUE TO FLORENCE, WHICH IS FORECAST TO REMAIN WELL OFF THE EASTERN SEABOARD. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MPD
Nearby
Marine Weather Statements in New Jersey, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.